You really are on a hard place, physically and emotionally, with severe withdrawal.
I have been in withdrawal once when I was a neophyte to being on narcotics, about
3 months after I began Palliative Care. I was delayed in filling the prescript
ions for my narcotic cocktail and did not know enough at the time to be concerned. I went into withdrawal rapidly and symptoms hit hard. Due to underlying Addison’s disease, the withdrawl’s triggered an Addisonian crisis. I was hospitalized for a week.
The experience had a lasting impression on me. To wit: a. I treat my prescript
ion with respect. I understand that I am physiologically dependent on a certain level of narcotic. Deprived of this minimal threshold, severe withdrawal will commence. b. I have short-changes some of my day’s dosing so that I have amassed a small surplus (about
14 tablets). I consider this my emergency back up supply should there be a disruption due to a natural disaster (I live in Oregon along an earthquake fault line), severe weather, other unforeseen happenstance, or inability to fill my next prescript
ion on the due date.
Since that experience, I have actually self chosen to reduce my narcotic dosing in collaboration with my Palliative Care team. I never want to be that physiologically dependent again. I never want to go through that depth of withdrawal again.
You are on a fairly high dose of hydrocodone per day. Withdrawal may hit you particularly hard. I know withdrawal landed me in the hospital for a week due to the severity of the side effects. I was on a cocktail of dilaudid + fentanyl Patch.
If I have posted anything inappropriate, please edit and remove. I am just trying to think out of the box to give hope4grace some ideas as I am concerned that her withdrawal may be medically dangerous.
Karen, I had to edit some of the content of your post as the suggestions you made are not within the rules of Healing Well. Thanks.
Post Edited By Moderator (straydog) : 10/20/2017 10:12:09 PM (GMT-6)